# SDR CA040107006

- Difficulty date: December 1, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Part number: 3020159
- Condition: Collapsed
- Location: Turbine Section
- Component: Turbine Section, Pwa
- Component part number: 4249114A
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HOT SECTION WAS GIVEN A SCHEDULED BORESCOPE INSPECTION.  A COMPRESSOR TURBINE SHROUD SEGMENT HAD SHIFTED SLIGHTLY.  THE RETAINING RING HAD COME OUT OF THE GROOVE. THIS PROBLEM HAS BEEN DOCUMENTED ON OTHER ENGINES.  MFG HAS ISSUED P/N 3110741-02 RETAINING RING ON SB 13121 (60A, 61, 62, 65 SERIES) AND SB 3248 (41/42, 45 SERIES) TO PREVENT THE COLLAPSE OF THE RETAINING RING. THE LATTER SB HAS NOT BEEN ISSUED ON SMALLER ENGINE MODELS.
